Our 5 year old took antibiotics (Amoxicillin) for the first time last week. On the 7th day of antibiotics, he developed a bad rash. He has been done with the antibiotics for 2 days now and the rash ...
my son had a sore throat 2 weeks ago, initial test was negative for strep however they put him on an antibiotic, 3 days ago his throat was hurting again. I took him to the doctor and this time is tested ...
took Ibuprofen for the first 3 days and 3 Norcos (3 different times) the first 2 nights after surgery and am taking Amoxicillin. I was also given a conscious sedation (either Lorazepam/Ativan or Triazolam ...
for regular acne for 2 years before proper diagnosis. The only thing that I question is the dr. Also put her on amoxicillin and said to clear up the infection causing this. This doesn t seem right to me. I took her off ...
Accidently took2 doses of amoxicillin? Is it very serious?? It's a big pill and I'm worried!!!! Help?!?
There will be little loose motion but no need to worry.
Loose motion is frequent problem with amoxicillin.
Some time allergy too.
Though nice drug but if possible ask your doctor for alternative.
Take tablet lacobacillus along with it.
I accidentally gave my six month old 2 evening doses of amoxicillian. One around 5:30 and one at 8:30. Do I need to do anything?
Whom did you give the evening doses of amoxicillin?
Hello. Im currently on the H. Pylori treatment. I accidentallytook an extra capsule of amoxicillin for a total of 5 for the day. Should I be concerned?
It won't cause any problem.
Rest assured and relax.